RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Loginov, A S

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:219
Abstract pages:935
Full texts:388
References:62

http://www.mathnet.ru/eng/person19601
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240771

Publications in Math-Net.Ru
1991
1. A. S. Loginov, “Interpolation of continuous functions by Bernstein polynomials on triangulable domains”, Mat. Sb., 182:9 (1991),  1311–1314  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 57–61  isi
1986
2. A. S. Loginov, “Approximation of discrete functions on a uniform net by algebraic polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 12,  42–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:12 (1986), 57–60
1975
3. A. S. Loginov, “Interpolation of continuous functions by piecewise monotone functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 4,  100–102  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:4 (1975), 79–81
1974
4. A. S. Loginov, “Best approximations of continuous functions by piecewise monotone functions”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974),  995–1011  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:5 (1974), 991–1008
1969
5. A. S. Loginov, “Approximation of continuous functions by broken lines”, Mat. Zametki, 6:2 (1969),  149–160  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 549–555

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020